RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1189–1191 (Mi dan22090)  

This article is cited in 2 scientific papers (total in 2 papers)

PHYSICS

On the statistical theory of crystallization

É. A. Arinstein

omsk Engineering Construction Institute

Full text: PDF file (362 kB)

Bibliographic databases:
Presented: . . 
Received: 12.02.1957

Citation: É. A. Arinstein, “On the statistical theory of crystallization”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1189–1191

Citation in format AMSBIB
\Bibitem{Ari57}
\by \'E.~A.~Arinstein
\paper On the statistical theory of crystallization
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1189--1191
\mathnet{http://mi.mathnet.ru/dan22090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0093112}
\zmath{https://zbmath.org/?q=an:0079.22904}


Linking options:
  • http://mi.mathnet.ru/eng/dan22090
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Nazin, “Integrodifferential equations for partial distribution functions in classical statistical physics”, Theoret. and Math. Phys., 27:3 (1976), 533–538  mathnet  crossref  mathscinet
    2. G. I. Kalmykov, “A Representation of Virial Coefficients That Avoids the Asymptotic Catastrophe”, Theoret. and Math. Phys., 130:3 (2002), 432–447  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:63
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020